d list drugs and peripheral neuropathy
Feb 5, 2010
I was on the D-list drugs for 11 years and developed peripheral neuropathy in hands and feet. I am allergic to Protease inhibitor drugs and am now on Viramune and Truvada for about 14 monthes. The peripheral neuropathy has not improved and have had cognitive issues the past year. Any Suggestions?
Response from Dr. Henry
Recommend evaluation for vitamin and other micro-nutrient deficiencies. Referral to HIV-knowledgeable neurologist and pain specialist often helpful. Use of drugs like gabapentin sometimes helpful but aggressive pain relief is key to maintaining good quality of life. If your HIV is controlled with current regimen then I don't have much confidence that neuropathy likely to be helped by switch to a different regimen. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Itchy Vagina A Symptom Of HIV?
- Ache In Testicles After Anal Sex With Condom Does It Mean I Have HIV
- Night Sweats After Unprotected Vaginal Sex Sign Of HIV AIDS
- Testicular Pain After Receptive Anal Sex With Condom Does It Mean I Have HIV
- The First Symptoms Of Genital Warts Pictures
- 24 Week Negative Rapid Hiv Test
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.